Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband has been on tamsulosin 0.4 mg for 2

My husband has been on tamsulosin 0.4 mg for 2 weeks. He has been catherized once (last Thur.) The catheter was removed on the following Wed. He was able to void for two days. Friday he could not. He took and extra tamsulosin and was able to void. Today he is having the same problem. I don't know what to do.
Wed, 17 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband was seen at the ER this morning for urinary blockage. He was catheterized and given an RX for Flomax. Our pharmacy would not fill the RX, stating he was already on Tamsulosin 0.4 mg and Dutasteride 0.5mg. Should he take both of these in place of the Flomax?

doctor1 MD

My husband currently takes Tamsulosin 0.4 mg cap once daily, 1/2 hour after lunch. His symptoms have increased within the last 2 weeks. Now feeling the constant urge to urinate even though he evacuates throughout the day and night. Can this current dosage be increased to relieve these worsening symptoms and what dosage should he then start taking? Thank you.

doctor1 MD

My husband is taking Tamsulosin 0.4mg, Finasteride 5mg and Losartan/HCTZ 100/12.5 daily at bedtime. He is light headed and dizzy most every day. He has fainted once a week ago. He is 83 years old and in good health other than an enlarged prostrate and mild hypertension. What should he do?

Loading Online Doctors....